# SDR FDKA200707320

- Difficulty date: July 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 11,317 hours, 10,883 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6025 ATL (2230 PHX LCL) - AFTER NR 2 ENGINE SHUT DOWN CREW HEARD A LOUD POP AND SMOKE COMING OUT OF THE TAILPIPE.  MX REMOVED AND REPLACED THE E2 LPT REAR SHAFT PLUG O-RING.
